IJPAM: Volume 89, No. 3 (2013)

ON A DIFFERENCE SYSTEM
FOR SOME MEJER'S FUNCTIONS

L.A. Gutnik
Higher School of Economics
National Research University
Moscow, 10100, RUSSIAN FEDERATION


Abstract. We deduce a difference system and prove some of its properties, on base of which we found (see References) new continued fraction for Zeta(3).

Received: October 7, 2013

AMS Subject Classification: 39Axx, 11B37, 33Cxx

Key Words and Phrases: difference system, Mejer's functions

Download paper from here.



DOI: 10.12732/ijpam.v89i3.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 3